Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 2938 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed458    
    Printed20    
    Emailed0    
    PDF Downloaded34    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 1993  |  Volume : 35  |  Issue : 3  |  Page : 184

Seizure Following Fluoxetine


1 Junior Resident, Department of Psychiatry, Kasturba Medical College Hospital, Manipal - 576119, Karnataka, India
2 Officiating Reader, Department of Psychiatry, Kasturba Medical College Hospital, Manipal - 576119, Karnataka, India

Correspondence Address:
C S Sanjay
Junior Resident, Department of Psychiatry, Kasturba Medical College Hospital, Manipal - 576119, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21743637

Rights and PermissionsRights and Permissions

Fluaxetine has not been often implicated in the production of generalized tonic clonic seizures. A patient with Bipolar Affective disorder who developed convulsions after receiving a single dose offluoxetine is reported. The implications are briefly discussed.



[PDF]*

        

Print this article         Email this article